It sounds like you have had a fungal infection
or an autoimmune skin condition. These often cause patches over the skin and the scalp
. They may be itchy, red, and cause some oozing.
Usually, most fungal and autoimmune diseases are treated with steroids
or with antifungals. The exact treatment varies based on the cause and the resistance to medication.
It is possible that the complete removal of the spots has not occurred because the treatment has not been completed, is ineffective, or because there is some resistance to treatment. Another reason may be that the spots or rash
is unrelated or a side effect of the medication that you were using.
It would be a good idea to see a Dermatologist
confirm if the spots are related to the older spots and if you are allergic to any of the medications that you were using.
Hope I have answered your query. Let me know if I can assist you further.
Dr. Vignan Rachabattuni, General & Family Physician